# SDR SWIA201904035721

- Difficulty date: February 22, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 36,327 hours, 31,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Bs 559 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE R-H FLOOR SUPPORT STRAP AT FS559.00, RBL27 TO RBL45. (C-CHECK) RO: 04/01/2019 COMPLIED WITH ALL STEPS OF REPAIR OF R/H FLOOR SUPPORT AT FS 559.00 RBL27 TO RBL45, IAW REO.
